# SDR IPXA2023091894180

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,042 hours, 15,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ceiling Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL-1 DOOR SLIDING CEILING PANEL REMOVED AND ROUTED TO SHEET METALREINSTALLED L1 DOOR SLIDING CEILING PANEL OEN CHECK GOOD AT THIS TIME PER AMM 25 23 00
